# SDR 02FDEA00903

- Difficulty date: November 27, 2002
- Submitted: November 29, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT FASTENER HOLES BS 312, LBL 2 TO LBL 50, WL 208.  REMOVED AND REPLACED SEAT TRACK AND T-CHORD OF LONGITUDINAL BEAM B.S. 760-850,   LBL 25, WL 208 IAW SRM 51-10-5, 51-30-2, 51-30-5, 51-30-8.
